# SDR SWAA2022021814674

- Difficulty date: August 28, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER FWD CORNER HAS MULTIPLE SMALL DENTS IN LARGE DENT / EVALUATED AFT CARGO DOOR LOWER FWD CORNER IAW B737 SRM 52-30-01-1A-1. OUT OF LIMITS. NO DAMAGE ALLOWED IN DENT. MULTIPLE DENTS IN LARGE DENT. REPAIRED AREA IAW EA 180463 REV A AND SWA EA 1-752-4197 REV 1 REMOVABLE COMPONENT P/N 146A6110-20 S/N 000666
